Opuscula Math. 34, no. 3 (2014), 561-567
http://dx.doi.org/10.7494/OpMath.2014.34.3.561

 
Opuscula Mathematica

On the hyperreflexivity of subspaces of Toeplitz operators on regions in the complex plane

Wojciech Młocek
Marek Ptak

Abstract. The results of hyperreflexivity or 2-hyperreflexivity for subspaces of Toeplitz operators on the Hardy spaces on Jordan regions or upper half-plane are given.

Keywords: hyperreflexivity, Toeplitz operator, upper half-plane, simply connected region.

Mathematics Subject Classification: 47L80, 47L05, 47L45.

Full text (pdf)

  • Wojciech Młocek
  • University of Agriculture, Institute of Mathematics, ul. Balicka 253c, 30-198 Kraków, Poland
  • Marek Ptak
  • University of Agriculture, Institute of Mathematics, ul. Balicka 253c, 30-198 Kraków, Poland
  • Pedagogical University, Institute of Mathematics, ul. Podchorążych 2, 30-084 Kraków, Poland
  • Received: 2013-11-15.
  • Revised: 2013-12-05.
  • Accepted: 2013-12-05.
Opuscula Mathematica - cover

Cite this article as:
Wojciech Młocek, Marek Ptak, On the hyperreflexivity of subspaces of Toeplitz operators on regions in the complex plane, Opuscula Math. 34, no. 3 (2014), 561-567, http://dx.doi.org/10.7494/OpMath.2014.34.3.561

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.